# SDR REXA2013033000412

- Difficulty date: March 28, 2013
- Submitted: March 30, 2013
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 17,819 hours, 15,688 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HAS TOOL DAMAGE ON THE UPPER LEFT AROUND LEADING EDGE NUT PLATES BETWEEN SPAR STATION 110 AND 117.75 BETWEEN 0.003" AND 0.007".  REPAIRED IAW BOMBARDIER REO 601R-55-31-231.
